# SDR GTIA20131001988

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 26,583 hours, 12,762 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: D5227900200800
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR LOWER PANEL IS BROKEN.  R & R OVERWING EMERGENCY EXIT DOOR LOWER DADO PANEL MOUNTING BRACKET IAW AMM 25-23-44-000-001-A & 25-23-44-400-001-A.
